# SDR SWAA2024062897259

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR THRESHOLD Z ANGLE HAS EVIDENCE OF CORROSION.<[01] REMOVED CORROSION IAW SRM 51-10-02. DAMAGE REMOVAL .020' IS OUT OF ALLOWABLE LIMITS IAW SRM 53-10-15-1A-2.;[02] REMOVED CORRODED ANGLE IAW SRM 51-40-02.;[03] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT ANGLE IAW SRM 51-10-02 AND SRM 51-40-05. OK TO INSTALL.;[04] 02 - INSPECTED PER [SRM 53-10-15-1A-2-B00436 (PERMANENT (NON-DENT DAMAGE TYPES))];[05] R/R ANGLE IAW SRM 51-40-02.;[06] 02 - INSPECTED PER [SRM 53-10-15-1A-2-B00436 (PERMANENT (NON-DENT DAMAGE TYPES))]
